Alert archive / Florida / Small Craft Advisories in 2014

Small Craft Advisory 13, NWS Tallahassee, FL

February 12, 2014

NWS Tallahassee, FL issued this small craft advisory at Feb 12, 2014, 3:21 AM EST. It took effect at Feb 12, 2014, 6:14 AM EST. It was in force for 31 hr.

The area

The counties it named.

The facts

Issued
Feb 12, 2014, 3:21 AM EST (08:21 UTC)
In effect from
Feb 12, 2014, 6:14 AM EST
Expired
Feb 13, 2014, 1:00 PM EST
In force
31 hr
Issued by
NWS Tallahassee, FL

The text

As transmitted, in the capitals the NWS used until 2016.

285 
WHUS72 KTAE 120821
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
321 AM EST WED FEB 12 2014

...SMALL CRAFT ADVISORIES IN EFFECT FROM LATE THIS MORNING THROUGH
THURSDAY MORNING...


GMZ750-770-121630-
/O.NEW.KTAE.SC.Y.0013.140212T1500Z-140213T1500Z/
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
321 AM EST WED FEB 12 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO
10 AM EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO
10 AM EST THURSDAY. 


* WINDS: SOUTH AROUND 20 KNOTS THIS MORNING BECOMING NORTHWEST 20
  TO 25 KNOTS TONIGHT

* WAVES: 5 TO 7 FEET FROM LATE TODAY INTO TONIGHT


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ730-755-765-775-121630-
/O.NEW.KTAE.SC.Y.0013.140213T0000Z-140213T1500Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
321 AM EST WED FEB 12 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 10 AM
EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO
10 AM EST THURSDAY. 

* WINDS: SOUTH RISING TO AROUND 20 KNOTS EARLY THIS EVENING
  BECOMING NORTHWEST 20 TO 25 KNOTS OVERNIGHT

* WAVES: 4 TO 6 FEET TONIGHT

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

CAMP
7 follow-up statements
509 
WHUS72 KTAE 121114
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
614 AM EST WED FEB 12 2014

...SMALL CRAFT ADVISORIES IN EFFECT THROUGH THURSDAY MORNING...

GMZ750-770-121915-
/O.EXT.KTAE.SC.Y.0013.140212T1114Z-140213T1500Z/
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
614 AM EST WED FEB 12 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM EST
THURSDAY. 

* WINDS: SOUTH AROUND 20 KNOTS THIS MORNING BECOMING NORTHWEST 20
  TO 25 KNOTS

* WAVES: 5 TO 7 FEET

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ730-755-765-775-121915-
/O.CON.KTAE.SC.Y.0013.140213T0000Z-140213T1500Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
614 AM EST WED FEB 12 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 10 AM EST THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 10 AM EST THURSDAY. 

* WINDS: SOUTH RISING TO AROUND 20 KNOTS EARLY THIS EVENING
  BECOMING NORTHWEST 20 TO 25 KNOTS OVERNIGHT

* WAVES: 4 TO 6 FEET TONIGHT

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
882 
WHUS72 KTAE 121511
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1011 AM EST WED FEB 12 2014

...SMALL CRAFT ADVISORIES IN EFFECT THROUGH THURSDAY MORNING...

GMZ730-755-765-775-122315-
/O.EXT.KTAE.SC.Y.0013.140212T2100Z-140213T1500Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
1011 AM EST WED FEB 12 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 PM THIS AFTERNOON TO
10 AM EST THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 4 PM THIS
AFTERNOON TO 10 AM EST THURSDAY. 

* WINDS: SOUTH RISING TO AROUND 20 KNOTS EARLY THIS EVENING  
BECOMING NORTHWEST 20 TO 25 KNOTS OVERNIGHT

* WAVES: 4 TO 6 FEET TONIGHT

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ750-770-122315-
/O.CON.KTAE.SC.Y.0013.000000T0000Z-140213T1500Z/
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
1011 AM EST WED FEB 12 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
THURSDAY. 

* WINDS: SOUTH AROUND 20 KNOTS THIS MORNING BECOMING NORTHWEST
20   TO 25 KNOTS

* WAVES: 5 TO 7 FEET

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
672 
WHUS72 KTAE 121626
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1126 AM EST WED FEB 12 2014

...SMALL CRAFT ADVISORIES IN EFFECT THROUGH THURSDAY MORNING...

GMZ730-755-765-775-130030-
/O.EXT.KTAE.SC.Y.0013.140212T1626Z-140213T1500Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
1126 AM EST WED FEB 12 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM EST
THURSDAY. 

* WINDS: SOUTH RISING TO AROUND 20 KNOTS EARLY THIS EVENING
BECOMING NORTHWEST 20 TO 25 KNOTS OVERNIGHT

* WAVES: 4 TO 6 FEET TONIGHT

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ750-770-130030-
/O.CON.KTAE.SC.Y.0013.000000T0000Z-140213T1500Z/
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
1126 AM EST WED FEB 12 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
THURSDAY. 

* WINDS: SOUTH AROUND 20 KNOTS THIS MORNING BECOMING NORTHWEST
20   TO 25 KNOTS

* WAVES: 5 TO 7 FEET

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
267 
WHUS72 KTAE 122010
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
310 PM EST WED FEB 12 2014

...SMALL CRAFT ADVISORIES IN EFFECT THROUGH THURSDAY AFTERNOON...

GMZ750-770-130415-
/O.EXT.KTAE.SC.Y.0013.000000T0000Z-140213T1800Z/
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
310 PM EST WED FEB 12 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EST THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 PM EST
THURSDAY. 

* WINDS: SOUTHEAST AROUND 20 KNOTS TODAY BECOMING NORTHWEST 20 TO
  25 KNOTS THIS EVENING

* WAVES: PEAKING THURSDAY MORNING AT 6 TO 8 FEET WITH UP TO 10
  FEET OCCASIONALLY POSSIBLE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ730-755-765-775-130415-
/O.EXT.KTAE.SC.Y.0013.000000T0000Z-140213T1800Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
310 PM EST WED FEB 12 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EST THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 PM EST
THURSDAY. 

* WINDS: SOUTHEAST AROUND 20 KNOTS THIS AFTERNOON BECOMING
  NORTHWEST 20 TO 25 KNOTS OVERNIGHT

* WAVES: PEAKING THURSDAY MORNING AT 6 TO 8 FEET WITH UP TO 10
  FEET OCCASIONALLY POSSIBLE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

MOORE
310 
WHUS72 KTAE 130322
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1022 PM EST WED FEB 12 2014

...SMALL CRAFT ADVISORIES IN EFFECT THROUGH THURSDAY AFTERNOON...

GMZ750-770-130930-
/O.CON.KTAE.SC.Y.0013.000000T0000Z-140213T1800Z/
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
1022 PM EST WED FEB 12 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THURSDAY.

* WINDS: NORTHWEST WIND 20 TO 25 KNOTS

* WAVES: PEAKING THURSDAY MORNING AT 6 TO 8 FEET WITH UP TO 10  
FEET OCCASIONALLY POSSIBLE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ730-755-765-775-130930-
/O.CON.KTAE.SC.Y.0013.000000T0000Z-140213T1800Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
1022 PM EST WED FEB 12 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THURSDAY.

* WINDS: NORTHWEST WIND 20 TO 25 KNOTS

* WAVES: PEAKING THURSDAY MORNING AT 6 TO 8 FEET WITH UP TO 10  
FEET OCCASIONALLY POSSIBLE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
397 
WHUS72 KTAE 130833
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
333 AM EST THU FEB 13 2014

...SMALL CRAFT ADVISORIES IN EFFECT THROUGH EARLY AFTERNOON...

GMZ750-770-131615-
/O.CON.KTAE.SC.Y.0013.000000T0000Z-140213T1800Z/
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
333 AM EST THU FEB 13 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...

* WINDS: NORTHWEST WIND 20 TO 25 KNOTS

* WAVES: PEAKING THIS MORNING AT 6 TO 8 FEET WITH UP TO 10 FEET
  OCCASIONALLY POSSIBLE WELL OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ730-755-765-775-131615-
/O.CON.KTAE.SC.Y.0013.000000T0000Z-140213T1800Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
333 AM EST THU FEB 13 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...

* WINDS: NORTHWEST WIND 20 TO 25 KNOTS

* WAVES: PEAKING THIS MORNING AT 6 TO 8 FEET WITH UP TO 10 FEET
  OCCASIONALLY POSSIBLE WELL OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
312 
WHUS72 KTAE 131521
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1021 AM EST THU FEB 13 2014

...SMALL CRAFT ADVISORIES IN EFFECT THROUGH EARLY AFTERNOON...

GMZ750-770-131800-
/O.CON.KTAE.SC.Y.0013.000000T0000Z-140213T1800Z/
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
1021 AM EST THU FEB 13 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON. 

* WINDS: NORTHWEST AROUND 20 KNOTS THIS MORNING.

* WAVES: 7 TO 8 FEET WITH UP TO 10 FEET OCCASIONALLY POSSIBLE WELL
  OFFSHORE...SUBSIDING LATER IN THE DAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ730-755-765-775-131800-
/O.CON.KTAE.SC.Y.0013.000000T0000Z-140213T1800Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
1021 AM EST THU FEB 13 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON. 

* WINDS: NORTHWEST AROUND 20 KNOTS THIS MORNING.

* WAVES: 3 TO 5 FEET WITH UP TO 6 FEET OCCASIONALLY POSSIBLE. SEAS
  SUBSIDING IN THE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this small craft advisory went out at Feb 12, 3:03 AM EST, 18 minutes earlier.

Area forecast discussion, Feb 12, 3:03 AM EST, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
303 AM EST Wed Feb 12 2014

.Near Term [Through Today]...
Broad longwave troughing covers much of the country this morning,
with low amplitude ridging nosing in across the Southwest. Embedded
within the trough is an elongated +PV anomaly sprawling down the
center of the Plains. At the surface, a developing low pressure
system sits southeast of New Orleans, off the LA coastline.
Extending east from the low, across the northeast Gulf is a warm
front, with a cold front trailing the low to the south and west.
Isentropic ascent along the warm front allowed for an area of light
to moderate stratiform rain to spread inland across the Florida
panhandle yesterday, into Alabama and Georgia through this morning.
The low to mid layer warm anomaly associated with the stratiform
rain helped to pull the entire frontal system north over the past
few hours. A developing thermally induced area of low pressure off
the Florida east coast, and the increasing influence from the
approaching upper level +PV anomaly to the west will cause the area
of surface low pressure to move very little over the next few hours
as it will somewhat be tugged in both directions. If anything, the
low will drift a bit more eastward towards the eastern Florida
trough, with the warm front gradually lifting north. As the warm
front lifts north, expect the light to moderate stratiform rain to
lift north out of the Florida Big Bend for the first part of the
day. By midday, as flow veers across the Florida Peninsula ahead of
the approaching Gulf low, it will in turn strengthen the easternmost
trough and push it north and east towards the Mid-Atlantic
coastline. At the same time the intensifying upper PV anomaly will
be dropping into the Southeast. As a result, the surface low will
strengthen and begin to pick up forward speed as it turns northeast.
The low should enter the western Atlantic this evening, quickly
bringing precip to an end behind the trailing cold front.

The entire Tri-State region should expect rain today with just about
a 100% chance of rain everywhere. Rainfall accumulations will be
greatest north and west of a line from Albany to Panama City, where
the movement of the frontal system will be a bit slower this
morning. Later in the day the system should be a bit more
progressive yielding lesser accumulations east of this line. On
average, 1-2 inches will be possible to the west, while 0.5-1.0
inches will be more common east. As always, isolated higher amounts
will be possible (primarily west), not expected to exceed 3-4
inches.

For most areas severe weather is not expected, though there remains
a low chance for a few strong to severe storms within a narrow
window of time late this afternoon/early evening across the
southeast Big Bend of Florida. The primary threat will be isolated
damaging wind gusts, with a very low possibility of a weak tornado.
The primary limiting factor will be instability, especially at the
surface. Elevated storms will remain fairly weak as well, likely too
weak to support any sort of hail development. The window of time to
be on the lookout should be in the 4-7pm EST range, and likely
confined to Taylor, Lafayette, and Dixie counties.

There will be an extremely sharp temperature gradient across the
region today with the southeast Big Bend expected to warm into the
low 70s, while portions of Alabama and Georgia will likely not climb
out of the 30s! So for ease of explanation, the 50 degree isotherm
will likely spread northeast from Destin through Valdosta,
decreasing temperatures to the north and increasing to the
southeast. With steady winds, and occasional gusts, it will barely
feel like 30 degrees across our northernmost counties.

.Short Term [Tonight Through Friday]...
By this evening, deep upper trough will be digging into the deep
south, with the surface low near Tallahassee, heading off to the
east. The trough is forecast to become negatively tilted during
the overnight hours, with the sfc low rapidly deepening off the
southeast coast. The widespread rainfall will end from west to
east during the evening hours as the surface low kicks out to the
east. However, an area of wrap-around precip, associated with the
upper trough axis, may clip the northern portion of the forecast
area from just before midnight through the early morning hours of
Thursday. The lower levels of the atmosphere will be cooling
during this time as well, with model soundings supporting a
mixture of rain, sleet, and freezing rain along the northern
border of the forecast area, if any precipitation remains.

Will continue to mention a slight chance of frozen precip late
tonight, generally north of a line from Albany to Tifton. The
chance of frozen precipitation remains low, and anything that
does fall is expected to be very light with minimal impacts.
However, with temperatures falling to (or just below) freezing
across the northern CWA by sunrise, a few slick spots on elevated
surfaces cannot be ruled out. If the cold air were to move in more
quickly, or the precipitation linger longer than forecast, these
impacts could increase.

Any lingering precipitation will end by sunrise Thursday, with
temperatures rising quickly back above freezing. High temperatures
Thursday afternoon should reach the mid to upper 50s across the
region. High pressure will slide overhead Thursday night, allowing
temperatures to fall back into the lower 30s by Friday morning.
Ahead of a weak front on Friday, temperatures will likely reach
the mid to upper 60s under mostly sunny skies.

.Long Term [Friday Night Through Wednesday]...
A cold, dry air mass and higher pressure will move in behind the
cold front and remain in place through early next week with mostly
zonal flow aloft. As another shortwave trough propagates eastward
across the CONUS Monday-Tuesday, a low pressure system will develop
over the Nrn plains. The cold front associated with this low will
sweep eastward Monday through Tuesday. This will mean increasing
rain chances to 20-30% in our area Tuesday.

&&

.Aviation...
[Through 06Z Thursday] Generally, IFR ceilings are expected today
at all terminals. Ceilings will likely bounce between low-end MVFR
and IFR outside of showers, with the possibility of a very brief
scattering to VFR at KVLD and KTLH later this afternoon. The
chance of VFR is too low to include in the TAF.

&&

.Marine...
Low pressure will deepen and move along the northern Gulf Coast
today and tonight. Southerly winds will increase ahead of the low
and then becoming northwesterly in its wake tonight. Expect Small
Craft Advisory conditions by mid-morning over the western legs and
by early evening over the eastern legs. Winds will remain elevated
through Thursday morning. High pressure will then keep winds light
into Friday before southwesterly winds increase ahead of another
cold front.

&&

.Fire Weather...
Relative humidity levels will remain above critical thresholds for
the next several days. Thus, hazardous fire weather conditions are
not anticipated.

&&

.Hydrology...
An approaching system will slowly move across the forecast
through to night, bringing widespread rainfall totals of 1-2",
with the highest totals in southeast Alabama and southwest
Georgia. This rain is forecast to cause some rise on area rivers,
notably a rise to action stage, or bank full, on the
Choctawhatchee River at Caryville and Bruce and on the
Kinchafoonee River at Preston and Dawson, with Dawson potentially
rising to minor flood stage by the weekend. Later this week the
Flint River at Albany and Bainbridge and the Ochlockonee River at
Thomasville may also rise to bank full.

For the latest hydrology information, please monitor:
www.water.weather.gov/ahps2/index.php?wfo=tae

&&

.Preliminary Point Temps/PoPs...

Tallahassee   56  36  59  34  67 / 100  80   0   0  10
Panama City   59  40  58  42  65 / 100  40   0   0  10
Dothan        39  33  56  37  65 / 100  40   0   0  10
Albany        39  32  55  34  65 / 100  80   0   0  10
Valdosta      52  35  57  34  66 /  70 100  10   0   0
Cross City    72  42  60  32  67 /  90 100  10   0   0
Apalachicola  64  41  58  41  63 / 100  70   0   0  10

&&

.TAE Watches/Warnings/Advisories...

FL...None.
GA...None.
AL...None.
GM...Small Craft Advisory from 7 PM this evening to 10 AM EST
     Thursday for Apalachee Bay-Coastal waters From Ochlockonee
     River to Apalachicola FL out to 20 NM-Coastal waters from
     Suwannee River to Keaton Beach FL out 20 NM-Waters from
     Suwannee River to Apalachicola FL from 20 to 60 NM.

     Small Craft Advisory from 10 AM this morning to 10 AM EST
     Thursday for Coastal waters from Apalachicola to Destin FL
     out 20 NM-Waters from Apalachicola to Destin FL from 20 to
     60 NM.

&&

NEAR TERM...HARRIGAN
SHORT TERM...CAMP
LONG TERM...MOORE
AVIATION...HARRIGAN
MARINE...CAMP
FIRE WEATHER...HARRIGAN
HYDROLOGY...MOORE

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 12, 3:16 AM ESTRip Current StatementTAEBay, Franklin, Gulf, Walton40 hr
Feb 12, 6:19 AM ESTSpecial Marine WarningTAE86 min
Feb 12, 7:43 AM ESTSpecial Marine WarningTAE92 min
Feb 12, 9:35 AM ESTSpecial Marine WarningTAE115 min

Nearby

Small Craft Advisories in Florida, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.